Richard M. Green
Richard M. Green
Professor of Mathematics, University of Colorado Boulder
Verified email at euclid.colorado.edu - Homepage
Title
Cited by
Cited by
Year
The Affine q-Schur Algebra
RM Green
Journal of Algebra 215 (2), 379-411, 1999
611999
Generalized Temperley-Lieb algebras and decorated tangles
RM Green
J. Knot Th. Ram, 1998
601998
On the affine Temperley-Lieb algebras
CK Fan, RM Green
Journal of the London Mathematical Society 60 (2), 366-380, 1999
551999
Combinatorics of minuscule representations
RM Green
Cambridge University Press, 2013
462013
Canonical bases for Hecke algebra quotients
RM Green, J Losonczy
arXiv preprint math/9904045, 1999
461999
Monomials and Temperley-Lieb algebras
CK Fan, RM Green
Journal of Algebra 190 (2), 498-517, 1997
401997
Hyperoctahedral schur algebras
RM Green
Journal of Algebra 192 (1), 418-438, 1997
371997
Freely braided elements in Coxeter groups
RM Green, J Losonczy
Annals of Combinatorics 6 (3), 337-348, 2002
362002
On representations of affine Temperley–Lieb algebras
RM Green
Proceedings of the 8th International Conference on Representations of …, 1997
361997
On 321-avoiding permutations in affine Weyl groups
RM Green
Journal of Algebraic Combinatorics 15 (3), 241-252, 2002
332002
Fully commutative Kazhdan-Lusztig cells
RM Green, J Losonczy
ANNALES-INSTITUT FOURIER 51 (4), 1025-1045, 2001
322001
Star reducible Coxeter groups
RM Green
Glasgow Mathematical Journal 48 (3), 583-609, 2006
252006
Tabular algebras and their asymptotic versions
RM Green
Journal of Algebra 252 (1), 27-64, 2002
252002
Towers of recollement and bases for diagram algebras: planar diagrams and a little beyond
P Martin, RM Green, A Parker
Journal of Algebra 316 (1), 392-452, 2007
232007
Generalized Jones traces and Kazhdan–Lusztig bases
RM Green
Journal of Pure and Applied Algebra 211 (3), 744-772, 2007
222007
Presenting affine q-Schur algebras
SR Doty, RM Green
Mathematische Zeitschrift 256 (2), 311-345, 2007
212007
On representations of affine Temperley-Lieb algebras, II
K Erdmann, RM Green
Arxiv preprint math/9811017, 1998
211998
q-Schur algebras as quotients of quantized enveloping algebras
RM Green
Journal of algebra 185 (3), 660-687, 1996
201996
Freely braided elements in Coxeter groups, II
RM Green, J Losonczy
Advances in Applied Mathematics 33 (1), 26-39, 2004
192004
q-Schur algebras and quantized enveloping algebras
RM Green
University of Warwick, 1995
191995
The system can't perform the operation now. Try again later.
Articles 1–20